Record number :
1547367
Title of article :
Reduced decompositions in Weyl groups
Author/Authors :
Kra?kiewicz، نويسنده , , Witold، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1995
Pages :
21
From page :
293
To page :
313
Abstract :
Let R be a root system with fixed basis ϵ and let W be its Weyl group. For every element w ϵ W, there exists a natural correspondence between reduced decompositions of w and some linear orders of the set of inversions of w. We study combinatorial properties of these orders. rmore, in the case of a symmetric group, for any permutation w we construct a linear action of the symmetric group ϵl(w) on the space spanned by reduced decompositions of w.
Journal title :
European Journal of Combinatorics
Link To Document :